MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PRSTHSIS,KNEE,PTLLOFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 10MM; PRSTHSIS,KNEE,PTLLOFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/POLYMR
Catalog Number 74025632
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.The insert was replaced to new one.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, insufficient clinically relevant documentation was provided; therefore a thorough medical investigation cannot be performed.However, it was communicated that the revision/insert exchange was performed due to infection just 11 days post implantation and that the surgeon did not fault the device.The patient impact beyond probable antibiotic therapy and the revision itself cannot be determined.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the part revealed no prior complaints for the listed batch.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved and/or device information our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for this device.

Brand Name
JRNY II CR ISRT XLPE RT SZ 3-4 10MM
Common Device Name
PRSTHSIS,KNEE,PTLLOFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7715133
Report Number1020279-2018-01372
Device Sequence Number16314669
Product Code JWH
UDI-Device Identifier00885556422595
UDI-Public00885556422595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Catalogue Number74025632
Device Lot Number16DM16637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;